# SDR QXEA2024072900179

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 16,030 hours, 10,879 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 4058
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 16,023 hours, 10,871 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EMER/PRKG BRAKE LIGHT ILLUMINATED AFTER BRAKE RELEASE DURING THE PUSH A COUPLE TIMES, BUT THEN WAS NORMAL AFTER SETTING THE BRAKE AFTER THE PUSH, AND AFTER RELEASING THE BRAKE FOR TAKEOFF THRUST, WE GOT A MASTER WARNING "NO TAKEOFF BRAKES", A MASTER CAUTION, AND A CYAN EMER BRAKE FAULT EICAS LIGHT MESSAGE. ABORT WAS AT APPROXIMATELY 40KIAS. ABORTED TAKE OFF. REMOVED FROM SERVICE. INTERROGATED CMC, FOUND FAULT: 3200016UT1 AND 3240005-UT1. PERFORMED FIM 32-41-00-810-864-A ITEM'S 1-7D ON CMC EMER PARK BRK2 PRESS (INBD) STATUS INTERMITTENTLY SWITCHES BETWEEN TRUE AND FALSE WITH EMERGENCY PARKING BRAKE OFF. OUTBD STATUS STAYS CONSTANTLY FALSE. OPENED AND CLOSED PANEL 195AR REMOVED AND REINSTALLED ELECTRICOIL CONNECTOR FOR #2 EMERGENCY PARKING BRAKE PRESSURE SWITCH CLEANED CONNECTOR OAW E175 SWPM 20-61-20 NO HELP.  REMOVED & REPLACED #2 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW E175 AMM TASK 32-44-09-000/400-801-A. OPS TEST GOOD, NO LEAKS NOTED. RETURNED TO SERVICE.
